# SDR ENHA2019100400001

- Difficulty date: October 4, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N525AV
- Make and model: Gippld GA8
- Aircraft serial: GA816227
- Aircraft time: 3,369 hours, 7,697 cycles
- Engine: Lyc IO540K1A5
- Engine time: 1,170 hours
- Propeller: Hartzl HCC3Y*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel Tanks
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT STATED BEFORE LEEAVING,  TOPPED OFF THE TANKS.  DURING FLIGHT,  NOTICED THE FUEL TANKS WERE FEEDING UNEVENLY.  FURTHER INTO THE FLIGHT THE PROBLEM DID NOT CORRECT ITSELF AND THE IMBALANCE GOT WORSE. ON THE FINAL LEG THE LEFT TANK FUEL GAUGE WAS INDICATING COMPLETELY FULL AND THE RIGHT TANK FUEL GAUGE WAS BELOW THE EMPTY LINE. THIS EXCEEDS THE 26.4 MAXIMUM FUEL IMBALANCE LIMITATION FOR THE AIRPLANE.  DIVERTED TO CLOSEST AIRPORT FOR A PRECAUTIONARY LANDING.  LANDED  WITH NO ISSUES.  DESPITE THE RIGHT TANK FUEL GAUGE INDICATING BELOW EMPTY THE AMBER FUEL CAUTION LIGHT NEVER CAME ON.  SYPHONED 15 GALLONS FROM THE LEFT TANK AND PUT IT IN THE RIGHT TANK.   FLEW BACK WITH NO PROBLEMS.
